# SDR UIEA2018122802950

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,209 hours, 18,251 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: False Activation
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AT APPROXIMATELY 8000 FEET, LEFT BLEED OVERHEAT LIGHT WAS FOLLOWED BY LEFT ENGINE BLEED OFF EICAS MESSAGE. QRH WAS FOLLOWED AND MESSAGE CLEARED.( OPS CHECK OK IAW AMM 36-22-00. NO DEFECTS NOTED.  )
